Optimal convergence rates for the compressible Navier-Stokes equations with potential force

Renjun Duan Hongxia Liu Seiji Ukai Tong Yang

Analysis of PDEs mathscidoc:1912.43987

Journal of Differential Equations, 238, (1), 220-233, 2007
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-24 21:10:57 uploaded by Tong_Yang ] [ 300 downloads ] [ 0 comments ]
@inproceedings{renjun2007optimal,
  title={Optimal convergence rates for the compressible Navier-Stokes equations with potential force},
  author={Renjun Duan, Hongxia Liu, Seiji Ukai, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211057763364551},
  booktitle={Journal of Differential Equations},
  volume={238},
  number={1},
  pages={220-233},
  year={2007},
}
Renjun Duan, Hongxia Liu, Seiji Ukai, and Tong Yang. Optimal convergence rates for the compressible Navier-Stokes equations with potential force. 2007. Vol. 238. In Journal of Differential Equations. pp.220-233. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211057763364551.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved